MAUDE Adverse Event Report: RESPIRONICS, INC. AMARA VIEW MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. AMARA VIEW MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1090623
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Abscess (1690); Pain (1994)
Date of Event 09/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A voluntary medwatch was received by the manufacturer with the user alleging an abscess secondary to root death that required root canal surgery.The user states repositioning of her amara view mask caused constant pressure on the incisor root area which caused tooth injury leading to the root canal.The user has worn the same style mask for 5 years.The manufacturer requested the mask for investigation.The investigation is on-going.A follow up final report will be submitted once the investigation is complete.

Brand Name
AMARA VIEW MASK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key13313891
Report Number2518422-2022-00766
Device Sequence Number4663125
Product Code BZD
UDI-Device Identifier00606959009219
UDI-Public00606959009219
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1090623
Device Catalogue Number1090623
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2022
Initial Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESMED CPAP SN UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale